# SDR ARAWA000901

- Difficulty date: September 16, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- Engine: Pwa JT3D7
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 71128723
- Part serial: P6083
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

ON APPROACH TO SKCL, NR 4 ENGINE FAILED.  PERFORMED EMERGENCY PROCEDURES AS PER FINE AIR PROCEDURES.  LANDING WITHOUT INCIDENT.  REMOVED AND REPLACED NR 4 ENGINE FUEL CONTROL IAW MM 73-22-00.  REMOVED AND REPLACED NR 4 ENGINE DRIVEN FUEL PUMP IAW MM 73-01-01.  PERFORMED ENGINE RUN AND TRIM IAW MM 71-00-00, PAGE 501 & QTV 78-33-00, OPERATION NORMAL.
